Stroeker, R. J.
On the sum of consecutive cubes being a perfect square
Compositio Mathematica, Tome 97 (1995) no. 1-2 , p. 295-307
Zbl 0837.11012 | MR 1355130
URL stable : http://www.numdam.org/item?id=CM_1995__97_1-2_295_0

Bibliographie

1 Birch, B.J. and Swinnerton-Dyer, H.P.F.: Notes on elliptic curves I, Crelle 212, Heft 1/2 (1963) 7-25. MR 146143 | Zbl 0118.27601

2 Bremner, A.: On the Equation Y2 = X(X2 + p), in: "Number Theory and Applications " (R. A. Mollin, ed.), Kluwer, Dordrecht, 1989,3-23. MR 1123066 | Zbl 0689.14010

3 Bremner, A. and Cassels, J.W.S.: On the Equation Y2 = X(X2 + p), Math. Comp. 42 (1984) 257-264. MR 726003 | Zbl 0531.10014

4 Cassels, J.W.S.: A Diophantine Equation, Glasgow Math. J. 27 (1985) 11-18. MR 819824 | Zbl 0576.10010

5 Cremona, J.E.: "Algorithms for Modular Elliptic Curves", Cambridge University Press, 1992. MR 1201151 | Zbl 0758.14042

6 David, S.: Minorations de formes linéaires de logarithmes elliptiques, Publ. Math. de l'Un. Pierre et Marie Curie no. 106, Problèmes diophantiens 1991-1992, exposé no. 3.

7 Dickson, L.E.: "History of the Theory of Numbers", Vol. II: "Diophantine Analysis", Chelsea Publ. Co. 1971 (first published in 1919 by the Carnegie Institute of Washington, nr. 256). JFM 47.0100.04 | MR 245500

8 Gebel, J., Pethö, A. and Zimmer, H.G.: Computing Integral Points on Elliptic Curves, Acta Arithm., 68 (2) (1994) 171-192. MR 1305199 | Zbl 0816.11019

9 Knapp, Anthony W.: "Elliptic Curves", Math. Notes 40, Princeton University Press, 1992. MR 1193029 | Zbl 0804.14013

10 Koblitz, N.: "Introduction to Elliptic Curves and Modular Forms", Springer-Verlag, New York etc., 1984. MR 766911 | Zbl 0553.10019

11 Silverman, Joseph H.: "The Arithmetic of Elliptic Curves", GTM 106, Springer-Verlag, New York etc., 1986. MR 817210 | Zbl 0585.14026

12 Silverman, J.H.: Computing Heights on Elliptic Curves, Math. Comp. 51 (1988) 339-358. MR 942161 | Zbl 0656.14016

13 Silverman, J.H.: The difference between the Weil height and the canonical height on elliptic curves, Mat. Comp. 55 (1990) 723-743. MR 1035944 | Zbl 0729.14026

14 Silverman, Joseph H. and Tate, John: "Rational Points on Elliptic Curves", UTM, Springer-Verlag, New York etc., 1992. MR 1171452 | Zbl 0752.14034

15 Stroeker, Roel J. and Top, Jaap: On the Equation Y2 = (X + p)(X2 + p2), Rocky Mountain J. Math. 24 (3) (1994) 1135-1161. MR 1307595 | Zbl 0810.11038

16 Stroeker, R.J. and Tzanakis, N.: On the Application of Skolem's p-adic Method to the solution of Thue Equations, J. Number Th. 29 (2) (1988) 166-195. MR 945593 | Zbl 0674.10012

17 Stroeker, R.J. and Tzanakis, N.: Solving elliptic diophantine equations by estimating linear forms in elliptic logarithms, Acta Arithm. 67 (2) (1994) 177-196. MR 1291875 | Zbl 0805.11026

18 Stroeker, Roel J. and De Weger, Benjamin M. M.: On Elliptic Diophantine Equations that Defy Thue's Method - The Case of the Ochoa Curve, Experimental Math., to appear. Zbl 0824.11012

19 Tate, J.: Variation of the canonical height of a point depending on a parameter, American J. Math. 105 (1983) 287-294. MR 692114 | Zbl 0618.14019

20 Tzanakis, N. and De Weger, B.M.M.: On the Practical Solution of the Thue Equation, J. Number Th. 31 (2) (1989) 99-132. MR 987566 | Zbl 0657.10014

21 De Weger, B.M.M.: "Algorithms for Diophantine Equations", CWI Tract 65, Stichting Mathematisch centrum, Amsterdam 1989. MR 1026936 | Zbl 0687.10013

22 Zagier, D.: Large Integral Points on Elliptic Curves, Math. Comp. 48 (1987) 425-436. MR 866125 | Zbl 0611.10008